Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

371 Publications


2015 | Journal Article | IST-REx-ID: 8495
A. Bounemoura and V. Kaloshin, “A note on micro-instability for Hamiltonian systems close to integrable,” Proceedings of the American Mathematical Society, vol. 144, no. 4. American Mathematical Society, pp. 1553–1560, 2015.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 8498
V. Kaloshin and K. Zhang, “Arnold diffusion for smooth convex systems of two and a half degrees of freedom,” Nonlinearity, vol. 28, no. 8. IOP Publishing, pp. 2699–2720, 2015.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 8499
M. Guardia and V. Kaloshin, “Growth of Sobolev norms in the cubic defocusing nonlinear Schrödinger equation,” Journal of the European Mathematical Society, vol. 17, no. 1. European Mathematical Society Publishing House, pp. 71–149, 2015.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 981 | OA
I. Zeljkovic et al., “Dirac mass generation from crystal symmetry breaking on the surfaces of topological crystalline insulators,” Nature Materials, vol. 14, no. 3. Nature Publishing Group, pp. 318–324, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 982 | OA
M. Serbyn, Z. Papić, and D. Abanin, “Criterion for many-body localization-delocalization phase transition,” Physical Review X, vol. 5, no. 4. American Physical Society, 2015.
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2015

Search

Filter Publications